# SDR SWAA2025122955046

- Difficulty date: December 23, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8813Q
- Make and model: Boeing 737-8
- Aircraft serial: 42646
- Aircraft time: 15,333 hours, 8,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER SEVICE DOOR EMERGENCY LIGHTS INOP.   R&R BATTERY PACK AT STA 952 WL 290 LBL 14 IAW AMM 33-51-06.
